# SDR HEEA0010544

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2761N
- Make and model: Bell 206L-1
- Aircraft serial: 45277
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 206340103101
- Condition: Leaking
- Location: T/R Gr Box
- Part time: 2,994 hours
- Component: 206040402003
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING OIL.  EVALUATION UNIT BEING RETURNED. SENT TO BELL HELICOPTER TEXTRON TO BE FORWARDED TO BELL-CANADA, ATTENTION:   PIERRE ST. GEORGES.  (UNIT ON EVALUATION PROGRAM THROUGH BELL HELICOPTER)
